MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED 01.18.441 AMISTEM-P COLLARED LAT STEM SIZE 1; STEM COLLARED

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED 01.18.441 AMISTEM-P COLLARED LAT STEM SIZE 1; STEM COLLARED
Model Number 01.18.441
Health Effect - Clinical Codes Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29.12.2021: lot 2000035: (b)(4).Expiration date: 2025-05-11 no anomalies were found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in 6 months after the primary surgery reporting pain and x-rays indicated radiolucency's around the stem, but it was not loose.The surgeon revised the stem head and liner and the surgery was completed successfully.

Brand Name
AMISTEM-P COLLARED 01.18.441 AMISTEM-P COLLARED LAT STEM SIZE 1
Common Device Name
STEM COLLARED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13365844
Report Number3005180920-2022-00037
Device Sequence Number3953168
Product Code LZO
UDI-Device Identifier07630040720304
UDI-Public07630040720304
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model Number01.18.441
Device Catalogue Number01.18.441
Device Lot Number2000035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight109 KG
Patient RaceBlack Or African American